Groupes du ping-pong et géodésiques fermées en courbure -1
Annales de l'Institut Fourier, Volume 46 (1996) no. 3, p. 755-799
We consider a class of free and discrete groups of isometries of the hyperbolic ball 𝔹 d which contain parabolic transformations and we prove that the number of closed geodesics on 𝔹 d /Γ whose length is lesser than a is equivalent to e aδ aδ, where δ is the critical exponent of the Poincaré series.
Nous considérons une famille de groupes libres et discrets d’isométries orientées agissant sur la boule hyperbolique 𝔹 d et contenant des transformations paraboliques; nous démontrons que le nombre de géodésiques fermées de 𝔹 d /Γ de longueur au plus a est équivalent à e aδ aδ, où δ désigne l’exposant critique de la série de Poincaré.
@article{AIF_1996__46_3_755_0,
     author = {Dal'bo, Fran\c coise and Peign\'e, Marc},
     title = {Groupes du ping-pong et g\'eod\'esiques ferm\'ees en courbure -1},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {46},
     number = {3},
     year = {1996},
     pages = {755-799},
     doi = {10.5802/aif.1531},
     zbl = {0853.53032},
     mrnumber = {97h:58126},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1996__46_3_755_0}
}
Dal'bo, Françoise; Peigné, Marc. Groupes du ping-pong et géodésiques fermées en courbure -1. Annales de l'Institut Fourier, Volume 46 (1996) no. 3, pp. 755-799. doi : 10.5802/aif.1531. http://www.numdam.org/item/AIF_1996__46_3_755_0/

[1] L. Ahlfors, Möbius transformations in several dimensions, School of Mathematics, University of Minnesota (1981). | Zbl 0517.30001

[2] A.F. Beardon, The exponent of convergence of Poincaré series, Proc. London Math. Soc., (3) 18 (1968), 461-483. | MR 37 #2986 | Zbl 0162.38801

[3] R. Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lecture Notes in Mathematics, 470. | MR 56 #1364 | Zbl 0308.28010

[4] A. Broise, F. Dal'Bo & M. Peigné, Méthode des opérateurs de transfert : transformations dilatantes de l'intervalle et géodésiques fermées, à paraître à Astérisque.

[5] A. Eskin & C. Mc Mullen, Mixing, counting and equidistribution in Lie groups, Duke Math. Journal, 71, n° 1 (1993). | Zbl 0798.11025

[6] L. Guillopé, Fonction Zeta de Selberg et surfaces de géométrie finie, Adv. Studies in Pure Math., 21 (1992), 33-70. | MR 94d:11032 | Zbl 0794.58044

[7] Y. Guivarc'H & J. Hardy, Théorèmes limites pour une classe de chaînes de Markov et applications aux difféomorphismes d'Anosov, Ann. I.H.P., n° 1 (1988), 73-98. | Numdam | MR 89m:60080 | Zbl 0649.60041

[8] Y. Guivarc'H & Y. Le Jan, Asymptotic winding of the geodesic flow on modular surfaces and continued fractions, Ann. Sc. E.N.S., 4ème série, t. 26 (1993), 23-50. | Numdam | MR 94a:58157 | Zbl 0784.60076

[9] P. De La Harpe, Free groups in linear groups, L'Enseignement Mathématique, 29 (1983), 129-144. | MR 84i:20050 | Zbl 0517.20024

[10] D. Heijhal, The selberg trace formula and the Riemann zeta function, Duke Math. J., 43 (1976), 441-482. | MR 54 #2591 | Zbl 0346.10010

[11] H. Hennion, Sur un théorème spectral et son application aux noyaux Lipschitziens, Proceeding of the A.M.S., n° 118 (1993), 627-634. | MR 93g:60141 | Zbl 0772.60049

[12] S.P. Lalley, Renewal theorems in symbolic dynamics with applications to geodesic flows, non euclidean tesselations and their fractal limits, Acta. Math., 163 (1989), 1-55. | MR 91c:58112 | Zbl 0701.58021

[13] G.A. Margulis, Applications of ergodic theory to the investigation of manifolds of negative curvature, Funct. Anal. Appl., 3 (1969), 335-336. | MR 41 #2582 | Zbl 0207.20305

[14] P.J. Nicholls, Ergodic theory of discrete groups, Cambridge University Press, 1989. | MR 91i:58104 | Zbl 0674.58001

[15] W. Parry & M. Pollicott, An analogue of prime number theorem for closed orbits of axiom A flows, Ann. of Prob., 118 (1983), 573-591. | MR 85i:58105 | Zbl 0537.58038

[16] S.J. Patterson, The limit set of a Fuchsian group, Acta. Math., 136 (1976), 241-273. | MR 56 #8841 | Zbl 0336.30005

[17] J.G. Ratcliffe, Foundations of hyperbolic manifolds, Springer-Verlag, 1994. | MR 95j:57011 | Zbl 0809.51001

[18] D. Ruelle, Thermodynamic formalism, Addison Wesley, Reading, 1978. | Zbl 0401.28016

[19] D. Sullivan, The density at infinity of a discrete group of hyperbolic motions, Publ. Math. IHES, vol. 50 (1979), 171-202. | Numdam | MR 81b:58031 | Zbl 0439.30034